Connor is absolutely right.
Unless this happens to you, you will not believe how damaging it is.
What I would do to have Acne instead of all my problems.
Problem is, people are fixed in their beliefs.
It may sound paranoid, or crazy, to suggest that the medical industry is corrupt, but I can assure you it's true.
Is it too difficult to believe that the promise of lots of cash is not an incentive to disobey the basic rules of human rights?
We can't give proof.
We are in this by ourselves for the time being.
We can't force the medical industry, or researchers, to study the effects of this drug.
All we can do is make it clear that
1) Our health dropped, dramatically, in horrible unimaginable ways, once we started taking this drug.
2) It is far better to ask WHY Acne is a problem in the first place.
3) You're body is not deficient in isotretinoin (Accutane). You do not need some man made poison.
4) It absolutely is poison. After 6+ years of being off this drug, I have not got better. In fact, those that are hit (like me and Connor) often get worse with time.
I've had to become my own doctor because of this.
The only options for people like me are:
1) Give up and kill myself, while admitting that my life was ruined by this drug
Or... 2) Accept that the World can be a cruel place. Other people have been badly affected by medicines. There will be many more.
Now, I have to do my best just to 'survive'. I can tell you, if you get these long term side effects, you will need to be damn strong to get by.
I'm talking suicidal depression, even if (like me) you were always a happy person.
I have social anxiety, sexual dysfunction (comparable to the hair-loss drug - another to be avoided - Propecia) where I can't hardly feel anything during sex/masturbation, (diagnosed after taking this drug) hypothyroidism and adrenal fatigue..
Turns out, almost all long-term sufferers find they have hypothyroidism and adrenal fatigue..
Why? Because this drug is absolutely horrible on the body.
Blood tests are not always an accurate way to find out what's going on.
The manufacturer of this drug, Roche (A.k.a. I'm-going-to-hell-when-I-die), claims that the mechanism of this drug is unknown.
Do a bit of research and you discover this drug was used to treat cancer.
It's a form of chemotherapy.
Why on earth would an honest industry not tell people this?
It's actually insane.
Healthy teenagers, with a skin condition (that, yes, sometimes can be severe and terrible - I've lived that, too), end up taking chemo-bloody-therapy.
There is so much unknown about this drug.
I'm sure in the years, the truth will get out.
I was filmed for a documentary earlier this year.
It'll be shown in November on BBC3 (in the UK - not sure about other countries).
The show will be un-biased and mainly focused on this drug, as well as Acne itself.
Those of you with Acne, listen up!
- I am a completely sane, self-aware individual. I'm not a crazy hypochondriac just because I can't provide studies supporting the truth of what's happened to me.
I lived with Acne. Went down the 'usual' (Western) route of seeing a Doctor, who we are led to believe are all-knowing beings, and tried different cremes, topicals and anti-biotics (as if Bacteria is the cause of Acne, haha) and within months I believe the only option is Accutane.
Let's get this clear.
Loads of people have Acne.
It's hard to say exactly why, but more people have it now than they did.
Clearly our diets and stress-packed lifestyles don't help, as well as hormones (often interfere's with by common foods like cow's milk - meant for Cow's... To help the grow big, fast) play a big part.
Thing is, you're acne won't be forever.
Typically speaking, most people have acne that does not require anything THIS harsh to heal.
But, we are so impatient, and unfortunately most people don't think hard enough about the future and consequences.
I myself, took this in 2005 and was told the side effects were really rare and only temporary.
I trusted the nurses and was too set on getting rid of my acne as soon as possible.
There are much worse things than Acne, so please believe that.
Everyone is given challenges in life - some larger than others - and you have to make good decisions.
Unless you have cystic, disfiguring acne, avoid this at all costs.
I know, I know ... So many people say that this drug worked great for their skin and they didn't get long-term effects.
It still is odd why that happens.
Until more things are discovered, I can't tell you why that is.
But I never thought this would happen to someone like me.
But it did.
I have to pinch myself to remember that this DID happen.
I'm more attentive to my health now, and am not really enjoying life.
I've had therapy, read countless self-help books and taken various health supplements, without any or much sign of improvement.
My work, relationships and entire life have been affected deeply, because severe depression is like that.
Here's a video of mine, where I talk a bit about stuff:http://www.youtube.c...h?v=FuA91-7RlGU
That's all I'm saying.
I won't try to convince anyone further.
It's your life, so you must decide what to do with it.
You may be stuck in a rut, but that's just how you feel today.
Never ever give up, because help is on it's way...